MAUDE Adverse Event Report: MPRI ATTAIN ABILITY STRAIGHT MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P

MPRI ATTAIN ABILITY STRAIGHT MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Model Number 439678
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: dtma1d4 crt-d, implanted (b)(6) 2020.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the left ventricular (lv) lead had high thresholds, high undefined impedance and no capture in any configuration.The lead was explanted and replaced. no patient complications have been reported as a result of this event.

Brand Name
ATTAIN ABILITY STRAIGHT MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key12624403
Report Number2649622-2021-20534
Device Sequence Number4380238
Product Code OJX
UDI-Device Identifier00613994719096
UDI-Public00613994719096
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/09/2014
Device Model Number439678
Device Catalogue Number439678
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2021
Initial Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-52 LEAD, 6935M55 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR